# SDR SWAA2024072918199

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 61,626 hours, 33,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RH OVERWING ESCAPE EMERGENCY BATTERY PACK INOP.<[01] REMOVED AND REPLACED RH OVERWING ESCAPE BATTERY PACK ASSY. OPS CHECK GOOD. IN REF TO AMM 33-51-06.
